# SDR REXA201904082386

- Difficulty date: April 2, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E.E Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE HOUSING IS CRACKED.  REMOVED AND REPLACED CARGO DOOR HANDLE HOUSING I.A.W. CRJ-200 AMM 52-42-03-400-801. OPS CHECKS GOOD I.A.W. CRJ-200 AMM 52-42-00-720-801 AAR SM 107
